# SDR SIMA20180704003

- Difficulty date: July 4, 2018
- Submitted: July 5, 2018
- Operation: Air carrier
- Aircraft: N684JW
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500835
- Aircraft time: 34,077 hours, 29,720 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CEILING EMERGENCY LT AT ROW 17 INOP. R&R AISLE EMERGENCY LIGHT LAMP AT ROW 17 IAW AMM TASK 33-50-08-000-801-A AND 33-50-08-400-801-A, OPS CHECK GOOD AT THIS TIME.
